Alert archive / South Dakota / Wind Advisories in 2013
Wind Advisory 7, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Feb 17, 2013, 3:17 PM CST for 22 counties in South Dakota. It took effect at Feb 18, 2013, 3:09 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2013, 3:17 PM CST (21:17 UTC)
- In effect from
- Feb 18, 2013, 3:09 AM CST
- Expired
- Feb 18, 2013, 3:10 PM CST
- In force
- 12 hr
- Issued by
- NWS Aberdeen, SD
All 22 counties
Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, McPherson County, SD, Potter County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 92 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
769 WWUS73 KABR 172117 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 317 PM CST SUN FEB 17 2013 ...GUSTY NORTHWEST WINDS DEVELOPING MONDAY... .AN AREA OF LOW PRESSURE WILL MOVE EAST ALONG THE INTERNATIONAL BORDER AND INTO THE WESTERN GREAT LAKES REGION TONIGHT THROUGH MONDAY. THIS LOW WILL DRAG A COLD FRONT SOUTH THROUGH THE AREA. BEHIND THIS FRONT...GUSTY NORTHWEST WINDS WILL DEVELOP. AREAS OF LIGHT SNOW ARE ALSO POSSIBLE WITH REDUCED VISIBILITY AT TIMES IN BLOWING SNOW. SDZ003>006-009-010-015>018-033>037-045-048-051-180930- /O.NEW.KABR.WI.Y.0007.130218T1200Z-130219T0000Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER- FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG... FAULKTON...REDFIELD...FORT PIERRE...ONIDA...PIERRE...HIGHMORE... MILLER...MURDO...PRESHO...FORT THOMPSON 317 PM CST SUN FEB 17 2013 /217 PM MST SUN FEB 17 2013/ ...WIND ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ MONDAY. * TIMING...GUSTY NORTHWEST WINDS WILL DEVELOP MONDAY MORNING AND PERSIST INTO THE EARLY EVENING HOURS. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...AREAS OF LIGHT SNOW AND BLOWING SNOW ARE POSSIBLE AS WELL...WITH REDUCED VISIBILITY AT TIMES. ANY ACCUMULATIONS WILL BE LESS THAN 1 INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ019-020-022-023-180930- /O.NEW.KABR.WI.Y.0007.130218T1500Z-130219T0000Z/ CLARK-CODINGTON-HAMLIN-DEUEL- INCLUDING THE CITIES OF...CLARK...WATERTOWN...CASTLEWOOD... CLEAR LAKE 317 PM CST SUN FEB 17 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. * TIMING...GUSTY NORTHWEST WINDS WILL DEVELOP MONDAY MORNING AND PERSIST INTO THE EARLY EVENING HOURS. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...AREAS OF LIGHT SNOW AND BLOWING SNOW ARE POSSIBLE AS WELL...WITH REDUCED VISIBILITY AT TIMES. ANY ACCUMULATIONS WILL BE LESS THAN 1 INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TMT
3 follow-up statements
269 WWUS73 KABR 180909 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 309 AM CST MON FEB 18 2013 ...GUSTY NORTHWEST WINDS TODAY... .AN AREA OF LOW PRESSURE WILL CONTINUE EAST ACROSS NORTHERN MINNESOTA. FOLLOWING IN THE WAKE OF THIS SYSTEM...ARCTIC AIR WILL PLUNGE SOUTHWARDS...WITH GUSTY NORTHWEST WINDS. SCATTERED LIGHT SNOW SHOWERS...WHEN COMBINED WITH THESE WINDS...WILL RESULT IN PERIODS OF BLOWING SNOW AND REDUCED VISIBILITY. SDZ003>006-009-010-015>018-033>037-045-048-051-182115- /O.EXT.KABR.WI.Y.0007.130218T0909Z-130219T0000Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER- FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG... FAULKTON...REDFIELD...FORT PIERRE...ONIDA...PIERRE...HIGHMORE... MILLER...MURDO...PRESHO...FORT THOMPSON 309 AM CST MON FEB 18 2013 /209 AM MST MON FEB 18 2013/ ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * TIMING...GUSTY NORTHWEST WINDS WILL DEVELOP THIS MORNING AND PERSIST INTO THE EARLY EVENING HOURS. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...AREAS OF LIGHT SNOW AND BLOWING SNOW ARE POSSIBLE AS WELL...WITH REDUCED VISIBILITY AT TIMES. ANY ACCUMULATIONS WILL BE LESS THAN 1 INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ019-020-022-023-182115- /O.CON.KABR.WI.Y.0007.130218T1500Z-130219T0000Z/ CLARK-CODINGTON-HAMLIN-DEUEL- INCLUDING THE CITIES OF...CLARK...WATERTOWN...CASTLEWOOD... CLEAR LAKE 309 AM CST MON FEB 18 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...GUSTY NORTHWEST WINDS WILL DEVELOP MONDAY MORNING AND PERSIST INTO THE EARLY EVENING HOURS. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...AREAS OF LIGHT SNOW AND BLOWING SNOW ARE POSSIBLE AS WELL...WITH REDUCED VISIBILITY AT TIMES. ANY ACCUMULATIONS WILL BE LESS THAN 1 INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CONNELLY
605 WWUS73 KABR 181711 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1111 AM CST MON FEB 18 2013 ...GUSTY NORTHWEST WINDS TODAY... .AN AREA OF LOW PRESSURE WILL CONTINUE EAST ACROSS NORTHERN MINNESOTA. ARCTIC AIR WILL PLUNGE SOUTHWARDS...WITH GUSTY NORTHWEST WINDS. SCATTERED LIGHT SNOW SHOWERS...WHEN COMBINED WITH THESE WINDS...WILL RESULT IN PERIODS OF BLOWING SNOW AND REDUCED VISIBILITY. SDZ003>006-009-010-015>018-033>037-045-048-051-190000- /O.CON.KABR.WI.Y.0007.000000T0000Z-130219T0000Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER- FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG... FAULKTON...REDFIELD...FORT PIERRE...ONIDA...PIERRE...HIGHMORE... MILLER...MURDO...PRESHO...FORT THOMPSON 1111 AM CST MON FEB 18 2013 /1011 AM MST MON FEB 18 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * TIMING...GUSTY NORTHWEST WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...AREAS OF LIGHT SNOW AND BLOWING SNOW ARE POSSIBLE AS WELL...WITH REDUCED VISIBILITY AT TIMES. ANY ACCUMULATIONS WILL BE LESS THAN 1 INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ019-020-022-023-190000- /O.CON.KABR.WI.Y.0007.000000T0000Z-130219T0000Z/ CLARK-CODINGTON-HAMLIN-DEUEL- INCLUDING THE CITIES OF...CLARK...WATERTOWN...CASTLEWOOD... CLEAR LAKE 1111 AM CST MON FEB 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...GUSTY NORTHWEST WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...AREAS OF LIGHT SNOW AND BLOWING SNOW ARE POSSIBLE AS WELL...WITH REDUCED VISIBILITY AT TIMES. ANY ACCUMULATIONS WILL BE LESS THAN 1 INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
490 WWUS73 KABR 182110 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 310 PM CST MON FEB 18 2013 ...WINDS SLOWLY DIMINISHING INTO THE EVENING... .AS LOW PRESSURE CONTINUES MOVING AWAY FROM THE REGION...WINDS WILL SLOWLY DECREASE INTO THE EVENING HOURS. ALTHOUGH...AREAS OF BLOWING AND DRIFTING SNOW CAN STILL BE EXPECTED ACROSS NORTHEAST SOUTH DAKOTA INTO THE EVENING. SDZ003>006-009-010-015>020-022-023-033>037-045-048-051-182215- /O.CAN.KABR.WI.Y.0007.000000T0000Z-130219T0000Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER- FAULK-SPINK-CLARK-CODINGTON-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES- HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG... FAULKTON...REDFIELD...CLARK...WATERTOWN...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 310 PM CST MON FEB 18 2013 /210 PM MST MON FEB 18 2013/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. ALTHOUGH THE WIND ADVISORY HAS BEEN CANCELLED...GUSTY NORTHWEST WINDS WILL PERSIST INTO THE EVENING HOURS. WINDS THOUGH ARE NO LONGER EXPECTED TO MEET ADVISORY CRITERIA OF SUSTAINED AT 30 MPH OR GREATER WITH GUSTS OVER 45 MPH AS THE STRONGEST WINDS OF THE DAY ARE OVER. AREAS OF BLOWING AND DRIFTING SNOW WILL CONTINUE ACROSS NORTHEASTERN SOUTH DAKOTA INTO THE EVENING HOURS. TRAVEL WILL CONTINUE TO BE HAZARDOUS LATE THIS AFTERNOON AND EVENING. A BLIZZARD WARNING REMAINS IN EFFECT UNTIL THIS EVENING FOR NORTHEAST SOUTH DAKOTA. $$ TMT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Feb 17, 11:45 AM CST, 3 hours 32 minutes earlier.
Area forecast discussion, Feb 17, 11:45 AM CST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1145 AM CST SUN FEB 17 2013 .UPDATE... AVIATION DISCUSSION FOR 18Z TAF ISSUANCE HAS BEEN UPDATED. HIGH CLOUDS WILL CONTINUE TO STREAM ACROSS THE REGION TODAY AS HIGHS TRY TO REACH THE LOW 30S OVER THE SNOW COVERED EASTERN CWA. TEMPS A BIT SLOW TO CLIMB THIS MORNING BUT WITH DECENT MIXING AND PARTLY SUNNY SKIES...SHOULD GET CLOSE TO FORECAST HIGHS. THE AMOUNT OF SNOW COVER MAY HOLD TEMPS BACK A FEW DEGREES...BUT DID NOT MAKE ANY BIG CHANGES TO HIGHS AT THIS TIME. FARTHER WEST WHERE THERE IS LESS SNOW...WILL SEE HIGHS REACH THE 40S. && .PREVIOUS DISCUSSION... .SHORT TERM...THROUGH TUESDAY MILD AIR...WITH H925 TEMPERATURES BETWEEN +3C AND -3C FROM SOUTHWEST TO NORTHEAST...WILL PERSIST ACROSS THE FORECAST AREA TODAY. THE MAIN INHIBITING FACTOR IN WARMING IS THE COPIOUS SNOW COVER EAST OF THE MISSOURI...THOUGH WEAK LOW LEVEL FLOW AND A CIRRUS SHIELD WILL ALSO HELP LIMIT WARMING. THESE FACTORS WILL COMBINE TO KEEP EASTERN COUNTIES FROM WARMING MUCH ABOVE THE FREEZING MARK. FARTHER WEST...SNOW FREE AREAS AND WEAK WESTERLY FLOW BY MID AFTERNOON WILL ALLOW TEMPERATURES TO WARM WELL INTO THE 40S TO LOWER 50S. TEMPERATURES WILL REMAIN SEASONALLY MILD TONIGHT DUE TO WEAK WESTERLY FLOW AND INCREASED CLOUD COVER...FOLLOWED BY A COLD FRONT WILL MOVE THROUGH DURING THE EARLY MORNING HOURS. TEMPERATURES WILL END UP FALLING THROUGH THE DAY AND H925 TEMPERATURES FINALLY BOTTOM OUR AT -23C TUESDAY AM. HIGH PRESSURE CENTER MOVES OVERHEAD TUESDAY WILL LIMIT MIXING. THAT AND THE AFFECT OF SNOW COVER...SUSPECT IT WILL BE DIFFICULT TO WARM ABOVE THE ZERO DEGREE MARK FOR EASTERN COUNTIES. AS FOR PRECIPITATION CHANCES...WRAP AROUND MOISTURE WILL RESULT IN LIGHT SNOW FOR NORTHERN AND EASTERN COUNTIES MONDAY. PROFILES SUGGEST AS SYSTEM PASSES EAST...IT WILL BE FOLLOWED BY LOW STRATUS WELL WITHIN DENDRITIC GROWTH ZONE TEMPERATURES. WITH A 18MB PRESSURE GRADIENT ACROSS THE STATE FOLLOWING PASSAGE OF THE COLD FRONT...ANY SNOW SHOWERS WILL RESULT IN BLOWING/DRIFTING SNOW AND REDUCED VISIBILITY. NOT TOO SURE HOW WIDESPREAD THIS ISSUE WILL BE AS MOST OF THE SNOW ALREADY ON THE GROUND SHOULD BE CRUSTED OVER AS PER CURRENT HIGH TEMPERATURE FORECAST FOR TODAY. .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY OPERATIONAL MODELS AND GFS ENSEMBLES AGREE WELL EARLY ON WITH THE LOCATION OF THE SURFACE LOW PRESSURE AREA TO AFFECT OUR REGION THROUGH THE LONG TERM BUT DISAGREE ON THE TRACK THROUGH FRIDAY. ARCTIC AIR WILL DOMINATE THE REGION THROUGH THE LONG TERM WITH MUCH BELOW NORMAL TEMPERATURES THROUGH SATURDAY. WITH ARCTIC HIGH PRESSURE RIDGING BUILDING EAST THROUGH TUESDAY NIGHT WITH WINDS UNDER 10 MPH AND MOSTLY CLEAR SKIES...TEMPERATURES WILL FALL TO WELL BELOW ZERO ACROSS MOST OF THE CWA BY WEDNESDAY MORNING. THEN WE WILL START RECEIVING THE INFLUENCES FROM THE STORM SYSTEM TO AFFECT THE REGION THROUGH THE END OF THE WEEK. THE MODELS SHOW GOOD AGREEMENT EARLY ON WITH THE SURFACE LOW PRESSURE AREA LOCATED IN THE SOUTHEAST COLORADO/SOUTHWEST KANSAS REGION ON WEDNESDAY NIGHT. THIS LOW PRESSURE AREA THEN TRACKS EAST NORTHEAST THROUGH FRIDAY EVENING. THE EC AND GFS SHOW BETTER AGREEMENT NOW WITH THE TRACK OF THE SURFACE LOW PRESSURE AREA INTO FRIDAY EVENING. THE LOW PRESSURE AREA WEAKENS AS IT LIFTS NORTHEAST INTO EAST CENTRAL MN/WESTERN WISCONSIN INTO FRIDAY EVENING. WAA SNOW WILL DEVELOP/LIFT ACROSS THE CWA WEDNESDAY NIGHT THROUGH THURSDAY. DEPENDING ON THE WEAKENING AND SPEED OF THE SURFACE AND UPPER LEVEL LOW PRESSURE AREAS...THE SNOW COULD GO INTO FRIDAY NIGHT ACROSS THE EASTERN CWA. AT ANY RATE...INCREASED CHANCES OF SNOW AGAIN WITH THIS SYSTEM. COULD HAVE MANY INCHES OF SNOW BEFORE THE SNOW ENDS. ALTHOUGH...IT WILL BE COLD WITH THIS SYSTEM...STRONG WINDS ALONG WITH A LOT OF BLOWING SNOW DONT LOOK TO BE A MUCH OF AN ISSUE. && .AVIATION... 18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS A FAIR AMOUNT OF HIGH CLOUDS WILL CONTINUE TO STREAM ACROSS THE REGION THROUGH THE DAY AND INTO TONIGHT. MEANWHILE A FRONTAL BOUNDARY WILL GRADUALLY EDGE ITS WAY EAST ACROSS THE REGION THIS EVENING. BEHIND THE FRONT MVFR CIGS AND GUSTY NORTHWEST WINDS ARE EXPECTED TO DEVELOP FROM WEST TO EAST ACROSS THE REGION OVERNIGHT. THERE MIGHT EVEN BE SOME LIGHT SNOW MIXED IN LATE BUT GENERALLY SPEAKING NO MAJOR REDUCTIONS IN VSBY ARE EXPECTED AT THE MOMENT. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...TMT SHORT TERM...CONNELLY LONG TERM...MOHR AVIATION...TDK WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Feb 17, 4:06 AM CST, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 406 AM CST SUN FEB 17 2013 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-181015- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 406 AM CST SUN FEB 17 2013 /306 AM MST SUN FEB 17 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FRONT WILL PASS THROUGH THE REGION EARLY MONDAY. GUSTY WINDS OF 25 TO 35 MPH WILL FOLLOW. ANY SNOW THAT FALLS MONDAY WILL BLOW AND DRIFT...WITH THE POTENTIAL TO CREATE HAZARDOUS TRAVEL CONDITIONS. THERE REMAIN A HIGH DEGREE OF UNCERTAINTY AS TO HOW FAR SOUTH INTO THE FORECAST AREA WE CAN EXPECT THESE CONDITIONS. A STORM SYSTEM WILL EJECT ACROSS THE CENTRAL AND NORTHERN PLAINS FOR THE LATTER HALF OF NEXT WEEK. THIS STORM HAS THE POTENTIAL TO BRING SIGNIFICANT SNOWFALL TO PARTS OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. CONNELLY
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 3:09 PM CST | Winter Weather Advisory | ABR | Day, Grant, Marshall, Roberts | 20 hr |
Nearby
Wind Advisories in South Dakota, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.